# SDR FDEA201007062366

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 46,117 hours, 13,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53870003220
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN EXISTING FUSELAGE SKIN REPAIR IS AT FR52-53, BELOW STRINGER 18L. THERE ARE 5 ROWS OF 11 RIVETS ATTACHING THE SKIN (A53870003220) TO THE PLATE (A53870004218).   THERE IS NO CUTOUT OR DOUBLER. IAW EA 6-5330-141519, REMOVED RIVETS IAW SRM 51-40-21 AND ROTO-TEST HOLES IAW NTM 51-10-01. INSTALLED NEW RIVETS (NAS1097DD5) IAW SRM 51-40-21.   PERFORMED RESONANCE FREQUENCY TEST IAW NTM 51-50-00 TO CHECK FOR BOND DEFECTS.
